# SDR DHL2007782506

- Difficulty date: April 6, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 27R AT BS 560 IS CORRODED.  CUT OUT DAMAGED STRINGER APPROX LENGTH 16" IAW B727 SRM 53-10-3 FIG 1.  FABBED NEW STRINGER REPAIR FROM P/N BAC1477075T-6 PO NR 5096200 AND P/N BAC 1496-1317075-T6 PO NR 9004539 APPROX DIM 22" IAW B727 SRM 53-10-3 FIG 1 AN SRM 53-10-2 FIG 9.  INSTALLED STRINGER REPAIR AT BS 560 AT 27R IAW B727 SRM 53-10-3 FIG 1.
